# SDR FDEA201509092824

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 521 hours, 22,546 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: M046Z1402
- Part serial: 790
- Condition: Inoperative
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 70 KIAS, RECEIVED ECAM WARNING FOR TRIM NOT IN TAKEOFF RANGE.  ABORTED TAKEOFF,  CHECKED TRIM SETTINGS, ALL GOOD.  ATTEMPTED TAKEOFF ON POWER APPLICATION, RECEIVED INTERMITTENT TRIM WARNINGS WITH POWER SET AT 1.10 EPR.  RETURNED TO GATE.   R & R THS POS SENSOR 11CT IAW AMM 27-45-11-04,OPS CHECKED NORMAL IAW AMM 27-00-00-05, OK TO CONTINUE
